# SDR FDEA201309252311

- Difficulty date: September 25, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 81,544 hours, 34,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: AFA32491
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT DOOR SILL LOWER WEB AT BS 1835, JUST AFT OF AFT LATCH SPOOL FITTING, DOOR SILL WEB IS CORRODED.  REMOVED CORROSION IAW SRM 53-50-00.  REPAIRED IAW EA 8-5316-T03085A.
